# SDR DL777060338

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 27,021 hours, 4,643 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Unknown
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT AND RIGHT AOA VANE SHOWS ON STATUS.  ERASED FAULT AT CH 31.DID NOT RETURN.  OK FOR SERVICE.
